Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A class of shifts on the hyperfinite $ {\rm II}\sb 1$ factor

Authors: Donald Bures and Hong Sheng Yin
Journal: Proc. Amer. Math. Soc. 110 (1990), 169-175
MSC: Primary 46L35
MathSciNet review: 1013966
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct and classify up to conjugacy certain shifts on the hyperfinite $ II_{1}$-factor, each being a shift of Jones index $ n$ which fails to be an $ n$-shift. In particular for each prime $ n$ we construct uncountably many such shifts.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L35

Retrieve articles in all journals with MSC: 46L35

Additional Information

PII: S 0002-9939(1990)1013966-X
Article copyright: © Copyright 1990 American Mathematical Society